Well , I m 15 years old & recently I ve been having pains around my stomach , for exampleive been bloated but extra bloated it almost looks like I m pregent , & I ve been very gassy , & have a feeling that I want to throw up but never really comes out . Also I know its not because I m pregnant because I m not sexually active . So I am wondering what it is that is wrong with me & if there is anything I can take to get ride of this ?
welcome to HealthcareMagic
The bloating;gas;and vomiting sensation you feel may be due to Gastritis which you may be having due to stress or eating meals at wrong time or heavy meals.You can take antacid by getting it prescribed by a doctor along with medicine for vomiting sensation and continue the antacid for 2 weeks and you should be fine.
The above signs and symptoms suggestive of that you are suffering from Acute Gastritis... best way to avoid it , do not have any hot spicy foods,
avoid coffee, tea and hot drinks, if smoker or habit of drinking, then you must stop it.. have good sleep.. you can take tab. Pantaprazole 40mg once daily for a week..
welcome,you are just now 15yrs& getting pain abdomen,bloating indicates that,you your abdominal muscules are so,weak&whole abdomen looks like flacid belly, itself indicates that you are not exerscising at all. otherwise you might be running hormonal imbalancese,like thyroid,groth hormone. these dificiencieses will cause bloating,pain abdomen&even you may be dipressed as well.so get complete evaluation for thyroid gland,pitutary,stool examination is absolutely nesessary for you.hence, plz consult endocronologist&gastroentrologist &have good healthylife.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I m a 26 year old, 5 4, 138lbs female. I am pretty healthy, exercise regularly, and don t have any health issues. I ve been having abdominal pains on my left side, bloating , and back pains for about 5 days now. I ve been eaten a lot of fiber lately, so I was thinking this could be the cause. What might be the case? Should I see a doctor?
I have had bloating and pain at times extreme in my abdomen and anus to the point of making it difficult to urinate over the pas week the bloating is to the point that my abdomen is tight and distended. I have been having regular bowel movements but have quite a lot of pain in my lower abdomen when having a bowl movement. I also have pain when I sit down that radiated from my rectum up into my lower abdomen.
MY doctor has ordered an ultrasound as I have had two inguinal hernias repaired 3 years ago and I m suffering with severe bloating to the point I look pregnant. I m a 25 year old male. I also suffer with nerve pain in the groin any ideas what he could be looking for and why?
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...